MathSciNet Relay Station
MathSciNet bibliographic data
MR481241 34B25 (47E05)
Rothaus, O. S. Lower bounds for eigenvalues of regular Sturm-Liouville operators and the logarithmic Sobolev inequality. Duke Math. J. 45 (1978), no. 2, 351–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement